# SDR DL757010918

- Difficulty date: June 5, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 44,038 hours, 22,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: BPS73
- Part serial: 9609
- Condition: Failed
- Location: Cabin Ceiling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A-CHECK FOUND FWD ENTRY DOOR EMERGENCY LITE INOP         REPLACED POWER SUPPLY-OPS OK
